# SDR P48S2014FA0000339

- Difficulty date: May 13, 2014
- Submitted: May 27, 2014
- Operation: General aviation
- Aircraft: N4998J
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30754
- Aircraft time: 7,826 hours
- Engine: Lyc IO360B1E
- Engine time: 1,958 hours
- Propeller: Hartzl HCC2YK1
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ACFT CAME BACK FROM TRAINING FLIGHT WITH LEFT GEAR LIGHT NOT ILLUMINATED, AFTER A QUICK VISUAL INSPECTION FOUND THAT AFT WING SPAR WHERE LT LANDING GEAR MOUNTS HAD BEEN CRACKED, TEARING THE BOTTOM AFT SKIN AND SHEARING TOP SKIN MOUNTING RIVETS.
